View Full Version : Breast Enlargement and Propecia

10-31-2010, 05:27 AM

So after roughly 6 months of taking propecia to no great effects - that is to say, I've been steadily losing hair since I started taking it - I've finally stumbled upon what I believe (perhaps contrary to what many will argue) is an inevitable aspect of taking the drug - the dreaded side effect.

Breast enlargement. Yep, not only has propecia not worked for me, but it has given me one breast larger than the other, not all that noticeable yet but undoubtedly enough to force me from continuing propecia. Basically, after 6 months of much patience and money spent, I'll never get to find out whether propecia could have helped my hair loss.

The next big question, however, is will this undesirable side effect diminish after discontinued use? does anyone know what the general consensus is on this matter?

Also, is it possible that, if after discontinuing propecia the side effect vanishes, I'd be able to resume propecia at a decreased dose, hopefully missing it the second time around? Flirting with danger perhaps, but that has become my fate all of a sudden it seems.

Last of all, is there anywhere else I can turn after giving up propecia? Shampoos are no good really - lets be honest. What about Fluridil or Spironowhatever? What's the consensus on them?

Help would be much appreciated, on any of these questions.

Thanks, and be careful with those nasty orange pills.